JournalsjncgVol. 4 , No. 4DOI 10.4171/jncg/65

Codes and noncommutative stochastic matrices

  • Sylvain Lavallée

    Université du Québec à Montréal
  • Dominique Perrin

    Université Paris-Est Marne-la-Vallée
  • Vladimir Retakh

    Rutgers University
  • Christophe Reutenauer

    Université du Québec à Montréal
Codes and noncommutative stochastic matrices cover

Abstract

Given a matrix over a skew field fixing the column t(1,…,1), we give formulas for a row vector fixed by this matrix. The same techniques are applied to give noncommutative extensions of probabilistic properties of codes.